×

Found 33 Documents (Results 1–33)

On uniqueness of the Chebyshev spline of best (\(\alpha\) ,\(\beta\) )- approximation in the \(L_ 1\)-metric for a class of continuous functions. (English. Russian original) Zbl 0693.41011

Sov. Math. 32, No. 5, 70-77 (1988); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1988, No. 5(312), 57-62 (1988).
MSC:  41A15
PDFBibTeX XMLCite

Some properties of convex sequences and their applications. (English. Russian original) Zbl 0596.26011

Sov. Math. 29, No. 12, 38-43 (1985); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1985, No. 12(283), 28-33 (1985).
Reviewer: J.E.Pečarić
MSC:  26D15 26A51
PDFBibTeX XMLCite

On the question of approximation of functions continuous on an interval by averaged de la Vallée-Poussin sums. (English. Russian original) Zbl 0536.42025

Sov. Math. 27, No. 8, 37-39 (1983); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1983, No. 8(255), 32-33 (1983).
Reviewer: V.Veselý
MSC:  42C10 40G05 42C20
PDFBibTeX XMLCite

Asymptotic properties of uniform approximations of functions with algebraic singularities by partial sums of Fourier-Chebyshev series. (English. Russian original) Zbl 0514.42034

Sov. Math. 24, No. 3, 44-48 (1980); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1980, No. 3(214), 45-49 (1980).
MSC:  42C10 41A25 42C15
PDFBibTeX XMLCite

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field